# SDR AALA20141223016

- Difficulty date: December 23, 2014
- Submitted: December 26, 2014
- Operation: Air carrier
- Aircraft: N785AN
- Make and model: Boeing 777223
- Aircraft serial: 30005
- Aircraft time: 60,732 hours, 7,303 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Scratched
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO, CARGO DOOR SURFACE FOUND SCRATCH MARK AT AFT LOWER POSITION.  REPAIRED FWD CARGO DOOR SURFACE AT AFT LOWER POSITION IAW SRM 52-30-01-2R-17, REPAIR 17.
